Tylenol Extra Strength Extra Strength Pain Reliever / Fever Reducer 500 mg Gelcaps
- Contains acetaminophen.
- Rapid release gels.
- Rapid release.
- Rapid relief.
- Contains no aspirin.
- Adults and Children 12 years of Age and Older: Take two caplets every 4 to 6 hours while symptoms last. Do not take more than 8 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor.
- Children under 12 years: Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of Tylenol® and could cause serious health problems.
Store between 20-25° C (68-77° F). Avoid high humidity. Do not use if carton is opened or neck wrap or foil inner seal imprinted with "Safety Seal®" is broken or missing.
Shipping Weight (in lbs): 0.21 Product in inches (LxWxH): 2.0x 3.8x 1.95
Item Code: 669909
Do not use if carton is opened or printed red neck wrap or printed foil inner seal is broken.
Alcohol Warning: If you consume 3 or more alcohol-containing drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do Not Use: with any other product containing acetaminophen
Stop Use and Ask a Doctor If:
- new symptoms occur
- redness or swelling is present
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of Children.
Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdoes, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you don't notice any signs or symptoms.
For the temporary relief of minor aches and pains due to: headache, muscular aches, backache, minor arthritis pain, the common cold, toothache, menstrual cramps. Temporarily reduces fever
Acetaminophen (500 mg)pain reliever/fever reducer
Benzyl Alcohol , Black Iron Oxide (CI 77499) , Butylparaben , Cellulose , Cornstarch , D&C Yellow 10 (CI 74005) , Edetate Calcium Disodium , FD&C Blue 1 (CI 42090) , FD&C Red 40 (CI 16035) , Gelatin , Hypromellose , Magnesium Stearate , Methylparaben , Polyethylene Glycol , Polysorbate 80 , Propylparaben , Red (CI 77491) , Sodium Laurel Sulfate , Sodium Proprionate , Sodium Starch Glycolate , Titanium Dioxide , Yellow Iron Oxide